# SDR ASAA2022031037669

- Difficulty date: March 10, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 33,601 hours, 10,696 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSUCCESSFUL AUTOLAND WITH HGS MONITOR. CRITICAL AREA VERIFIED CLEAR BY TOWER. AIRCRAFT TRACKED BEAM UNTIL APPROX. 75' AGL WHEN IT BANKED LEFT AND TOUCHED DOWN AT THE OUTER LIMIT OF 35 FEET LATERALLY. PILOT INTERVENTION WAS REQUIRED TO KEEP THE AIRCRAFT FROM CONTINUING TOWARDS THE EDGE OF THE RUNWAY. GROUNDED - YES. DFCS A&B INFLT FAULT - LAST FLT SHOWED NO RELATED FAULTS ON EITHER COMPUTER. HGS INFLT SHOWED LAST FLT A "ILS ANOMALY" FAULT. PERFORMED B737-900 FIM 22-11 TASK 825 A/C ALIGNMENT PROBLEMS ON AUTOLAND APPROACH. PERFORMED REQ'D LAND VERIFY TEST REF. 22-11-00. TEST PASS. PERFORMED HGS OPERATIONAL/SYSTEM TEST REF. B737-900 SMM 34-36-00. ALL TESTS GOOD. NO HISTORY LAST 90 DAYS PLUS.
